MathSciNet Relay Station
MathSciNet bibliographic data
MR2502945 35J10 (34L40 81Q05)
Eid, Rajeh; Muslih, Sami I.; Baleanu, Dumitru; Rabei, E. On fractional Schrödinger equation in $\alpha$-dimensional fractional space. Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1299–1304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement